EconPapers    
Economics at your fingertips  
 

On the Stochastic 3D Navier-Stokes- ð ›¼ Model of Fluids Turbulence

Gabriel Deugoue and Mamadou Sango

Abstract and Applied Analysis, 2009, vol. 2009, 1-27

Abstract:

We investigate the stochastic 3D Navier-Stokes- ð ›¼ model which arises in the modelling of turbulent flows of fluids. Our model contains nonlinear forcing terms which do not satisfy the Lipschitz conditions. The adequate notion of solutions is that of probabilistic weak solution. We establish the existence of a such of solution. We also discuss the uniqueness.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/723236.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/723236.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:723236

DOI: 10.1155/2009/723236

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:723236